PredniSONE Sleu, Breathing Treatments, Inhalers, Water Retention, Big Hug
" My name is STEROIDBITCH, but I'm far from being a bitch. I'm really a nice person. I feel like a bitch being on these damn steroids. So, don't be afraid to me." ... more »
" My name is STEROIDBITCH, but I'm far from being a bitch. I'm really a nice person. I feel like a bitch being on these damn steroids. So, don't be afraid to me."
To: EVERYONE SUFFERING WITH STEROIDS, WE ARE ALL SURVIVORS!
I KNOW WHAT WE'RE ALL GOING THROUGH AND I WANT TO GIVE EVERYONE A BIG HUG FOR SHARING THEIR STORIES WITH US. PLEASE, WE ALL NEED EACH OTHER. WRITE, BLOG, COMMENT BUT DON'T KEEP ANYTHING IN. USE THIS SITE AS MUCH AS POSSIBLE. NOT EVERYONE UNDERSTANDS AND UNTIL IT HAPPENS TO THEM THEY'LL NEVER KNOW.
DON'T FORGET TO BE NICE TO YOUR CARETAKERS, FRIENDS AND LOVED ONES. ITS HARD FOR THEM TO SEE US SUFFER AND IF YOU'RE ALONE AND YOUR READING THIS WRITE AND SAY YOUR ALONE. I KNOW, I FOR ONE, WILL WRITE TO YOU AS MUCH AS POSSIBLE.
I know we're all in pain from this medication, God love us all! I know the medication saves our lives but DAMN the SIDE EFFECTS are just unreal! My eyes are shot, my teeth are going, water retention is so bad and the list goes on and on. I have a really bad Dentist phobia. Severe paranoia. No kidding! Can anyone tell me if the steroids have affected their teeth? My teeth have always been strong and I have always taken really good care of them but because of my phobia of the dentist (which has prevented me from seeing one) and being on a sleu of other medicines including constant inhalers and breathing treatments, I dont know if its STEROIDS, other meds or breathing treatments that's causing my teeth to chip. Has this happened to anyone else? Your teeth chipping or your eyes going out.